Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multipliers vanishing at infinity for certain compact groups
HTML articles powered by AMS MathViewer

by Alessandro Figà-Talamanca PDF
Proc. Amer. Math. Soc. 45 (1974), 199-203 Request permission

Abstract:

We prove for certain compact groups $G$ and $1 < p < \infty ,p \ne 2$, that there exist operators commuting with left translations on ${L^p}(G)$ which are compact as operators on ${L^2}(G)$ but not as operators on ${L^p}(G)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 22C05
  • Retrieve articles in all journals with MSC: 43A22, 22C05
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 199-203
  • MSC: Primary 43A22; Secondary 22C05
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0461035-0
  • MathSciNet review: 0461035